MAUDE Adverse Event Report: ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS, BC; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS, BC; BIO SOFT TISSUE FIXATN FASTNR
Model Number IMPL DELIVERY SYS,DISTAL BICEPS, BC
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Swelling/ Edema (4577); Arthrofibrosis (4885)
Date of Event 12/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On 05-jan-2026, it was reported by the patient via email that the patient underwent patellar tendon reconstruction in (b)(6) 2025, during which arthrex biceps button fixation devices were utilized by the operating surgeon.Following the procedure, the patient experienced substantial postoperative complications that significantly impacted recovery and functional outcome.The patient noted that these complications have been severe and persistent.No additional details were provided.Additional information was received on 16-jan-2026: the patient underwent right patellar tendon reconstruction on (b)(6) 2024 following a patellar tendon rupture on (b)(6) 2024.The procedure utilized two ar-2260bc biocomposite distal biceps implant systems and one ar-2323bct-2 biocomposite swivelock suture anchor.Approximately three weeks postoperatively, the patient reported early symptoms, noting that ¿something felt wrong,¿ though the operating surgeon initially advised this was within normal postoperative expectations.The patient subsequently developed severe knee stiffness, inability to bend the knee, and episodes of knee locking.These symptoms required a second surgery, after which the range of motion improved and the knee locking resolved.Despite improvement, the patient continues to experience persistent stiffness described as a ¿bungee cord pulling across the knee,¿ as well as swelling when not wearing a compression sleeve.The patient reports that the swelling and stiffness contribute to discomfort in the hip and ankle.The patient states they do not experience pain in a neurotypical manner, and stiffness remains the primary ongoing concern.Medical management has included physical therapy, acupuncture, and imaging.The current treating physician evaluated the patient on (b)(6) 2026 and diagnosed multiple severe arthrofibrosis.The surgeon advised that the patient¿s current functional status is likely their new baseline, with potential for gradual improvement over time.Revision surgery is not indicated at this time.Additional information was received on 20-jan-2025: the patient previously underwent patellar tendon surgery and subsequently experienced complications, including significant difficulty with knee flexion, episodes of knee locking, and severe arthrofibrosis.On (b)(6) 2025, the patient sustained a fall attributed to knee locking.Mri imaging later demonstrated a high-grade acl tear.On (b)(6) 2025, the patient¿s current physician performed acl reconstruction along with medial and lateral meniscectomies.Following this procedure, the patient has regained full knee range of motion and no longer experiences locking; however, residual symptoms from the initial patellar tendon surgery persist, though they are gradually improving.At a follow-up visit on (b)(6) 2026, the patient¿s current physician indicated that a patellar tendon revision is not anticipated to be necessary.The surgeon advised that the remaining symptoms are likely baseline postoperative findings and are expected to continue improving with time and ongoing care.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is patient-specific; no evidence of device malfunction or defect was identified.The patient¿s reported postoperative complications are consistent with severe arthrofibrosis, a known patient-specific complication following knee reconstruction procedures.Per dfu-0314-eo revision 3, c.Contraindications: 3.Foreign body sensitivity.Where material sensitivity is suspected, appropriate tests should be made, and sensitivity ruled out prior to implantation.4.Any active infection or blood supply limitations.5.Conditions that tend to limit the patient's ability or willingness to restrict activities or follow directions during the healing period.6.The use of this device may not be suitable for patients with insufficient or immature bone.The physician should carefully assess bone quality before performing orthopedic surgery on patients who are skeletally immature.

Brand Name
IMPL DELIVERY SYS,DISTAL BICEPS, BC
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24129217
Report Number1220246-2026-00255
Device Sequence Number10400633
Product Code MAI
UDI-Device Identifier00888867204645
UDI-Public(01)00888867204645(11)240716(17)260630(10)15288350
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K062747
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberIMPL DELIVERY SYS,DISTAL BICEPS, BC
Device Catalogue NumberAR-2260BC
Device Lot Number15288350
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown